# SDR USAA2013052300003

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 36,030 hours, 21,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R DOOR SLIDE ARM LEVER DIFFICULT TO OPERATE.  MX RESECURED LOOSE SLIDE PACK STRAP.  2R DOOR SLIDE ARM LEVER OPS NORMAL.
